Allometry and Growth

$29.50 plus tax (Refund Policy)

Buy Article:

Abstract:

A theory of multivariate allometry is developed. Bivariate and multivariate allometry are then shown to be compatible, the defining differential equations being analogs of each other and invariant under analogous allometric transforms. The relevance of allometric equations to growth modeling is examined. Commonly used growth models that are invariant under allometric transforms are capable of being formulated in terms of allometric (growth) differential equations. Methods for formulating and solving multivariate growth models are demonstrated. For. Sci. 44(3):458-464.

Keywords: Multivariate allometry; multivariate growth equations

Document Type: Journal Article

Affiliations: Technical Forestry Services Ltd. Contact address: c/o Coillte Teoranta, Newtownmountkennedy, Co Wicklow, Ireland

Publication date: August 1, 1998

More about this publication?
  • Forest Science is a peer-reviewed journal publishing fundamental and applied research that explores all aspects of natural and social sciences as they apply to the function and management of the forested ecosystems of the world. Topics include silviculture, forest management, biometrics, economics, entomology & pathology, fire & fuels management, forest ecology, genetics & tree improvement, geospatial technologies, harvesting & utilization, landscape ecology, operations research, forest policy, physiology, recreation, social sciences, soils & hydrology, and wildlife management.
  • Membership Information
  • ingentaconnect is not responsible for the content or availability of external websites
Related content

Tools

Favourites

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more